G. Aronsson, M. G. Crandall, and P. Juutinen, A tour of the theory of absolutely minimizing functions, Bulletin of the American Mathematical Society, vol.41, issue.04, pp.439-505, 2004.
DOI : 10.1090/S0273-0979-04-01035-3

G. Alberti and A. Simone, Wetting of a rough surfaces : a homogeneisation approach, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci, pp.46179-97, 2005.

L. Ambrosio, N. Fusco, and D. Pallara, Functions of bounded variation and free discontinuity problems. Oxford Mathematical Monographs, 2000.

]. M. Ama98 and . Amar, Two-scale convergence and homogenization on BV(?)

A. Aronsson, Extension of functions satisfying lipschitz conditions, Arkiv f??r Matematik, vol.6, issue.6, pp.551-561, 1967.
DOI : 10.1007/BF02591928

[. Aronsson, On certain singular

F. Almgren, J. E. Taylor, and L. Wang, Curvature-Driven Flows: A Variational Approach, SIAM Journal on Control and Optimization, vol.31, issue.2, pp.387-438, 1993.
DOI : 10.1137/0331020

]. V. Ban87 and . Bangert, The existence of gaps in minimal foliations, Aequationes Math, vol.34, issue.2-3, pp.153-166, 1987.

J. [. Barles and . Busca, Existence and comparison results for fully nonlinear degenerate elliptic equations without zeroth-order term, Comm. Partial Differential Equations, vol.26, pp.11-122323, 2001.

H. [. Bourgain and . Brézis, Sur l'´ equation div u = f, C. R. Math. Acad

H. [. Bourgain and . Brézis, On the equation $\operatorname{div}Y=f$ and application to control of phases, Journal of the American Mathematical Society, vol.16, issue.02, pp.393-426, 2003.
DOI : 10.1090/S0894-0347-02-00411-3

A. Braides and V. C. Piat, A derivation formula for convex integral functionals defined on BV(?), J. Convex Anal, vol.2, issue.12, pp.69-85, 1995.

L. [. Barron, R. Evans, and . Jensen, The infinity Laplacian, Aronsson's equation and their generalizations, Transactions of the American Mathematical Society, vol.360, issue.01, pp.77-101, 2008.
DOI : 10.1090/S0002-9947-07-04338-3

G. Barles and C. Georgelin, A Simple Proof of Convergence for an Approximation Scheme for Computing Motions by Mean Curvature, SIAM Journal on Numerical Analysis, vol.32, issue.2
DOI : 10.1137/0732020

]. A. Bla01 and . Blanc, Comparison principle for the cauchy problem for hamiltonjacobi equations with discontinuous data. Nonlinear Analysis-Theory Methods and Applications, pp.1015-1038, 2001.

A. Braides, M. Maslennikov, L. Sigalottibou87-]-g, . [. Bouchitté, B. Barles et al., Convergence et relaxation de fonctionnelles du calcul des variationsàvariationsà croissance linéaire ApplicationàApplicationà l'homogénéisation en plasticité Discontinuous solutions of deterministic optimal stopping time problems Exit time problems in optimal control and vanishing viscosity method Barles and B. Perthame. Comparison principle for Dirichlet-type Hamilton-Jacobi equations and singular perturbations of degenerated elliptic equations Barles and P.E. Souganidis. Convergence of approximation schemes for fully nonlinear second order equations Convergence of approximation schemes for fully nonlinear second order equations Integral representation of convex functionals on a space of measures, Bra02] A. Braides. ?-convergence for beginners of Oxford Lecture Series in Mathematics and its Applications Decision and Control Proceedings of the 29th IEEE Conference on, pp.1341-13567, 1986.

C. [. Braides, A. Luis, A. Caffarelli, and . Córdoba, Multiscale analysis of a prototypical model for the interaction between microstructure and surface energy Interfaces Free Bound An elementary regularity theory of minimal surfaces Anisotropic curvature-driven flow of convex sets, CC06] Vicent Caselles and Antonin Chambolle, pp.1-13, 1993.

F. Cao, V. Caselles, J. Morel, and C. Sbert, An axiomatic approach to image interpolation, Partial differential equations, pp.74-88, 1998.

L. A. Caffarelli and R. De-la-llave, Planelike minimizers in periodic media, Communications on Pure and Applied Mathematics, vol.3, issue.12, pp.1403-1441, 2001.
DOI : 10.1002/cpa.10008

Y. Gang-chen, Y. Giga, and S. Goto, Uniqueness and existence of viscosity solutions of generalized mean curvature flow equations, CGL] A. Chambolle, A. Giacomini, and L. Lussardi. On the generalized coarea formula and applications, pp.749-786, 1991.
DOI : 10.4310/jdg/1214446564

A. Chambolle, An algorithm for Mean Curvature Motion, Interfaces and Free Boundaries, vol.6, issue.2, pp.195-218, 2004.
DOI : 10.4171/IFB/97

G. Michael, H. Crandall, P. Ishii, and . Lions, User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. (N.S.), vol.27, issue.1, pp.1-67, 1992.

G. Michael, H. Crandall, P. Ishii, and . Lions, User's guide to viscosity solutions of second order partial differential equations. Bull. Amer, CLS09] P. Cardaliaguet, P.L. Lions, and P.E. Souganidis. A discussion about the homogeneisation of moving interfaces, pp.1-67, 1992.

A. Ciomaga and J. Morel, A proof of equivalence between level lines shortening and curvature motion in image processing. arXiv :1102.1244v1. [CM07] L. A. Caffarelli and A. Mellet. Capillary drops : Contact angle hysteresis and sticking drops, Calc. Var. Partial Differential Equations, vol.29, issue.2, pp.141-160, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00564416

A. Chambolle and T. Pock, A First-Order Primal-Dual Algorithm for Convex Problems with??Applications to Imaging, Journal of Mathematical Imaging and Vision, vol.60, issue.5, pp.120-145, 2011.
DOI : 10.1007/s10851-010-0251-1

URL : https://hal.archives-ouvertes.fr/hal-00490826

L. Caffarelli, J. Roquejoffre, O. [. Savin, G. Chambolle, and . Thouroude, Nonlocal minimal surfaces Homogenization of interfacial energies and construction of plane-like minimizers in periodic media through a cell problem, Networks Homogeneous Media, pp.1111-1144127, 2009.

N. Dirr, G. Karali, and N. K. Yip, Pulsating wave for mean curvature flow in inhomogeneous medium, European Journal of Applied Mathematics, vol.45, issue.06, pp.661-699, 2008.
DOI : 10.1002/cpa.20046

N. Dirr, M. Lucia, and M. Novaga, ?-convergence of the Allen-Cahn energy with an oscillating forcing term Interfaces Free Bound An introduction to ?-convergence, Progress in Nonlinear Differential Equations and their ApplicationsDP09] T. De Pauw. Size minimizing surfaces Annales Scientifiques de l'Ecole Normale Superieure, pp.47-78, 1993.

T. , D. Pauw, M. [. Torres, N. K. Dirr, R. F. Evans et al., Pinning and depinning phenomena in front propagation in heteregeneous media Measure theory and fine properties of functions, ES91] L. C. Evans and J. Spruck. Motion of level sets by mean curvature. I, pp.79-109, 1992.

J. Geomes92a, ]. L. Evans, and J. Spruck, Motion of level sets by mean curvature, Evans and J. Spruck. Motion of level sets by mean curvature. III, pp.635-681321, 1991.

J. [. Evans and . Spruck, Motion of level sets by mean curvature

J. Geomet99-]-i, R. Ekeland, and . Témam, Convex analysis and variational problems Translated from the French. [GG92] Yoshikazu Giga and Shun'ichi Goto. Motion of hypersurfaces and geometric equations, Classics in Applied Mathematics. Society for Industrial and Applied Mathematics (SIAM) J. Math. Soc. Japan, vol.5, issue.441, pp.77-11499, 1992.

E. Giusti, Minimal surfaces and functions of bounded variation, Monographs in Mathematics, vol.80, 1984.
DOI : 10.1007/978-1-4684-9486-0

E. Giusti, [. Guichard, and J. Morel, Image iterative smoothing and P.D.E.'s. Book in preparation, 2000. [Got94] Shun'ichi Goto. Generalized motion of hypersurfaces whose growth speed depends superlinearly on the curvature tensor, Monographs in Mathematics. Birkhäuser Verlag Differential Integral Equations, vol.80, issue.72, pp.323-343, 1984.

H. Ishii, P. Souganidisjen93, and ]. R. Jensen, Generalized motion of noncompact hypersurfaces with velocity having arbitrary growth on the curvature tensor Uniqueness of lipschitz extensions minimizing the sup-norm of the gradient, Kir07] S Kirsch. Courbure moyenne et interfaces, pp.47227-25051, 1993.

E. , L. Gruyer, and J. C. Archer, Harmonious extensions Implicit time discretization for the mean curvature flow equation, LS95] Stephan Luckhaus and Thomas Sturzenhecker, pp.279-292253, 1995.

B. Merriman, J. Bence, and S. Osher, Diffusion generated motion by mean curvature, Computational Crystal Growers Workshop, pp.73-83, 1992.

L. Modica and S. Mortola, Il limite nella ?-convergenza di una famiglia di funzionali ellittici, Boll. Un. Mat. Ital. A, vol.14, issue.53, pp.526-529, 1977.

M. Adam and . Oberman, A convergent monotone difference scheme for motion of level sets by mean curvature, Numer. Math, vol.99, issue.2, pp.365-379, 2004.

M. Adam and . Oberman, A convergent difference scheme for the infinity Laplacian : construction of absolutely minimizing Lipschitz extensions, electronic), 2005. [OS88] S. Osher and J. A. Sethian. Fronts propagating with curvaturedependent speed : algorithms based on Hamilton-Jacobi formulations, pp.1217-1230

P. Smereka, Semi-implicit level set methods for curvature and surface diffusion motion, Special issue in honor of the sixtieth birthday of Stanley Osher. [Wal96], pp.439-456, 2003.
DOI : 10.1023/A:1025324613450

J. Noel and . Walkington, Algorithms for computing motion by mean curvature, SIAM J. Numer. Anal, vol.33, issue.6, pp.2215-2238, 1996.